U.S. doctors online nowAsk doctors free
Oak Park, CA
A 48-year-old male asked:

Started taking prozac (fluoxetine) (10mg) five days ago. urine output seems to be decreased. is this a side effect and at what point should i be concerned?

1 doctor answer3 doctors weighed in
Dr. Pamela Pappas
Psychiatry 43 years experience
No: Prozac (fluoxetine) doesn't generally affect urine output, but amount of water you drink certainly does. Is your urine a dark yellow or brown color? If so, it's likely that you're dehydrated -- and drinking at least 8 glasses of water a day would help!

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jun 30, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.